# SDR AALA202306073430

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 72,568 hours, 33,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 1 INSEAT EMERGENCY PATH LIGHTING INOPERATIVE. RESEATED WIRE HARENESS CONNECTOR BELOW SEAT 1B PER ESPM 20-40-00. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
